Hi, I really hope someone knows something; I have called every pharmacists, poison control, etc... and noone wants to answer my question and I have searched all over the web...
Anyways, my husband went into medical detox last week - he came out on Wednesday, last dose of suboxone .25 was Monday morning. His bed for rehab will not be ready until upcoming Monday (long story). On Wednesday he says he didn't relapse BUT some signs point to that he did.
Thursday morning 6am he took a 50mg naltroxine (he had tried to get clean on his own for the shot which is why he had the prescription in the house.) Anyways, he went into rapid detox from either the rest of the suboxone or the herion he didn't use on Wednesday. He convulsed for about an hour then seemed like it was over, slept most of the day using other non-opiate(oid) detox meds (trazadon, etc...) and woke up around 6pm puking, again seemed like everything was okay. He said it wasn't that bad. Then around 11:30pm he went to the bathroom and fainted and looked like he was ceasing for a minute (he says he didn't). He also said he passed out from low blood pressure form the sleep stuff that makes you dizzy. I tried to take him to the ER but he refused and we both slept through the night.
Now it's the next day, Friday and I have no idea whether he should take another pill because the opiates are already retracted so the worst is over; or if he takes another pill the cycle will start all over.
Also I don't know whether the good out weighs the bad. He really wants to get sober, is going on Monday to the top 10 "brain illness" rehabs in the country. I would prefer for him not to go through detox again, but if he doesn't take something he will use before Monday, I'm sure of it.
So question, should he take the 2nd pill? ANyone know what day 2 is like? or anyone know who, where or how i can find out. I obviously don't want him to do severe harm for not using for three days...
PLEASE HELP ME... I'm so concerned about my husband and I'm so supportive of his decision to get clean as he has decided this on his own. I can't believe the roadblocks we have faced, it makes me a non-user want to go get high, honestly.
Aaawww! I have an idea. Do you have any otc pills in the house that look like the ones he's not supposed to take? If they look like aspirin, swap the drug out for aspirin. He can take those thinking he's taking the drug....? I don't know if this will work, just an idea. And I don't know how else to help. But will pray for both of you. Blessings - Blu
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.